# SDR USAA2013020400011

- Difficulty date: January 18, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 59,057 hours, 40,381 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - CORROSION ON FUSELAGE SKIN AT BS 947.5, S27R.  REPAIRED FUSELAGE SKIN AT BS 947.5, S27R IAW EA 504630.
